# SDR ASAA0380099

- Difficulty date: January 23, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - OVERHEAD EMERGENCY SPOT LIGHT FOUND INOPERATIVE AT ROW 8-12.  REPLACED ASSOCIATED POWER SUPPLY, BATTERY PACK, B5-101.  LIGHT THEN OPERATED PROPERLY.  (M)
